# SDR AALA201607229001

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 49,245 hours, 18,468 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2904004602201
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING APROACH, THE FLIGHT CREW REPORTED THE GREEN HYDRAULIC SYSTEM PRESSURE WAS LOW AND DECLARED AN EMERGENCY.  A FLAPS FAULT WAS RECIEVED AFTER LOWERING THE GEARS AND ATTEMPTING TO LOWER THE FLAPS. THE AIRCRAFT LANDED WITH THE FLAPS AT 0 SAFELY. THE TOWER REPORTED SMOKE SEEN FROM THE LEFT MAIN GEAR AND THE AIRCRAFT WAS TOWED TO THE GATE.   AIRCRAFT GROUNDED.  MAINTENANCE FOUND THE GREEN SYSTEM HYDRAULIC LINE BEHIND THE #2 FLAP DRIVE MOTOR CHAFFED AND REPAIRED IT PER AMM 20-23-11-300-004-A. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
